Electron. J. Differential Equations, Vol. 2022 (2022), No. 05, pp. 1-20.

Pullback attractors for non-autonomous Bresse systems

Ricardo de Sa Teles

This article concerns the asymptotic behavior of solutions of non-autonomous Bresse systems. We establish the existence of pullback attractor and upper semicontinuity of attractors as a non-autonomous perturbations tend to zero. In addition we study the continuity of attractors with respect to a parameter in a residual dense set.

Submitted October 19, 2020. Published January 14, 2022.
Math Subject Classifications: 35B40, 35B41, 74K10
Key Words: Asymptotic behavior of solutions; pullback attractor; Bresse system; upper semicontinuity; continuity of attractors.

Show me the PDF file (363 KB), TEX file for this article.

Ricardo de Sá Teles
Department of Mathematics
Federal University of Technology (UTFPR)
Londrina-PR, Brazil
email: ricardo.sa.teles@gmail.com

Return to the EJDE web page